# SDR SIMA20150209001

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 26,087 hours, 21,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Damaged
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PAX ENTRY HARD TO OPEN.  FOUND DAMAGED INTERNAL TRIM ON MAIN PAX DOOR.  REMOVED DAMAGED TRIM & DEFERRED MISSING TRIM IAW NEF 52-10A.  MAIN DOOR OPEN & CLOSE CHECKS GOOD IAW MM 52-18-00.
